Cookies?
Library Header Image
LSE Research Online LSE Library Services

A large deviation principle for weighted sums of independent identically distributed random variables

Kiesel, Rüdiger and Stadtmüller, Ulrich (2000) A large deviation principle for weighted sums of independent identically distributed random variables. Journal of Mathematical Analysis and Applications, 251 (2). pp. 929-939. ISSN 0022-247X

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2000 Academic Press
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 01 Dec 2008 14:44
URL: http://eprints.lse.ac.uk/19230/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only